# SDR SWIA2020082151965

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH GUSSET PLATE SPLICE AT FR90 20" RIGHT FROM CENTER.    REMOVED AND REPLACED  RH GUSSET PLATE SPLICE AT FR90 20" RIGHT FROM CENTER PER SRM.
